Journal title
International Journal of Industrial Mathematics
- rank :علمی پژوهشی وزارت علوم
- issn :2008-5621
- Publisher :دانشگاه آزاد اسلامی واحد علوم تحقیقات
issue 3 publication date 2011-08-01
- Iterative methods for solving non linear Fokker-Planck equation
- Numerical solutions of two-dimensional linear and nonlinear Volterra integral equations: Homotopy perturbation method and differential transform method
- Numerical method for non-linear fuzzy Volterra integral equations of the second kind
- Ranking units in DEA by using the voting system
- A hybrid decision making system using DEA and fuzzy models for supplier selection in the presence of multiple decision makers
- The effect of magnetic field on 2-D problem of generalized thermoelasticity with energy dissipation
- Approximation the fuzzy solution of the non linear fuzzy Volterra integro differential equation using fixed point theorems
volume
volume 13
- issue 12021-09-01